# SDR SIMA20180114002

- Difficulty date: January 14, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 32,687 hours, 27,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14526855003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP AT FRAME 27 BETWEEN STRINGER 15R -16R. REMOVED AND REPLACED SHEAR CLIP AT FRAME 27 BETWEEN STRINGER 15R-16R IAW SRM 51-40-02.
